# SDR 2017FA0000583

- Difficulty date: November 11, 2016
- Submitted: November 13, 2017
- Operation: General aviation
- Aircraft: N4918Q
- Make and model: Cessna A185F
- Aircraft serial: 18503575
- Engine: Cont IO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 0541148
- Condition: Worn
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING TENSION WEAKENED OVER TIME AND DEFORMED CAUSING BLOCKAGE AND INABILITY TO PROPERLY BLEED AND SERVICE SYSTEM CAUSING BRAKE FAILURE ON LANDING AND SUBSEQUENT GROUND LOOP WITH DAMAGE TO RT WING AND RT HORIZONTAL.
